# SDR CA001006004

- Difficulty date: August 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 8,110 hours
- Engine: Lyc LIO360C1E6
- System (JASC): 3242 · Brake
- Part: Liner
- Part number: 6610500
- Condition: Sheared
- Location: Rt Brake
- Part time: 82 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) UPON LANDING PILOT USED HARD BRAKING ON A SHORT RUNWAY, RESULTING THAT BRAKE LININGS ON RT SIDE SHEARED OFF CAUSING HYDRAULIC LEAK & LOSS OF PRESSURE. PILOT REACHING END OF RUNWAY MADE A SHARP LEFT TURN CAUSING COLLAPSE OF RT MAIN GEAR.
